Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 22, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 20, 2010, 6:41 PM CDT for Hill County, Limestone County, Navarro County, Texas. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2010, 6:41 PM CDT (23:41 UTC)
- Expired
- May 20, 2010, 7:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Hill County, TX, Limestone County, TX, Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 106 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 6:50 PM CDT | TORNADO | 2 Nw Hubbard, TX | HILL COUNTY EM REPORTS BRIEF TORNADO APPROXIMATELY 2 NW HUBBARD |
| May 20, 6:53 PM CDT | HAIL 1.75 | Hubbard, TX | GOLF BALL SIZED HAIL IN HUBBARD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 11:57 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.7 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2918 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 646 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 10.0
The text
As transmitted, in the capitals the NWS used until 2016.
137
WFUS54 KFWD 202341
TORFWD
TXC217-293-349-210030-
/O.NEW.KFWD.TO.W.0022.100520T2341Z-100521T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
641 PM CDT THU MAY 20 2010
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN HILL COUNTY IN NORTH CENTRAL TEXAS...
NORTHWESTERN LIMESTONE COUNTY IN NORTH CENTRAL TEXAS...
SOUTHWESTERN NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 730 PM CDT
* AT 641 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO NEAR MALONE...MOVING SOUTHEAST AT 25 MPH.
* THE TORNADO WILL BE NEAR...
HUBBARD AROUND 650 PM CDT...
DAWSON AND MOUNT CALM AROUND 655 PM CDT...
COOLIDGE AROUND 715 PM CDT...
TEHUACANA AROUND 725 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3180 9650 3159 9655 3151 9679 3187 9704
3203 9686
TIME...MOT...LOC 2341Z 310DEG 23KT 3189 9687
$$
07/BB2 follow-up statements
707
WWUS54 KFWD 210025
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
725 PM CDT THU MAY 20 2010
TXC217-210034-
/O.CAN.KFWD.TO.W.0022.000000T0000Z-100521T0030Z/
HILL TX-
725 PM CDT THU MAY 20 2010
...THE TORNADO WARNING FOR SOUTHEASTERN HILL COUNTY IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED SOUTHEAST OUT OF THE
COUNTY. SMALL HAIL AND GUSTY WINDS REMAIN POSSIBLE FROM OTHER
STORMS IN SOUTHEASTERN HILL COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR EASTERN TEXAS.
LAT...LON 3159 9655 3158 9659 3172 9677 3182 9673
3193 9670 3180 9650
TIME...MOT...LOC 0024Z 310DEG 23KT 3171 9662
$$
TXC293-349-210030-
/O.CON.KFWD.TO.W.0022.000000T0000Z-100521T0030Z/
NAVARRO TX-LIMESTONE TX-
725 PM CDT THU MAY 20 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR NORTH
CENTRAL LIMESTONE AND SOUTHWESTERN NAVARRO COUNTIES...
AT 724 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED NEAR COOLIDGE...MOVING
SOUTHEAST AT 25 MPH.
THE TORNADO WILL BE NEAR...
TEHUACANA AROUND 730 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.
EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3159 9655 3158 9659 3172 9677 3182 9673
3193 9670 3180 9650
TIME...MOT...LOC 0024Z 310DEG 23KT 3171 9662
$$630
WWUS54 KFWD 210031
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
731 PM CDT THU MAY 20 2010
TXC293-349-210041-
/O.EXP.KFWD.TO.W.0022.000000T0000Z-100521T0030Z/
NAVARRO TX-LIMESTONE TX-
731 PM CDT THU MAY 20 2010
...THE TORNADO WARNING FOR NORTH CENTRAL LIMESTONE AND SOUTHWESTERN
NAVARRO COUNTIES EXPIRES AT 730 PM CDT...
AT 730 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING NO LONGER APPEARED CAPABLE OF PRODUCING A TORNADO. THE
TORNADO WARNING HAS EXPIRED. A SEVERE THUNDERSTORM WARNING REMAINS
IN EFFECT FOR LIMESTONE COUNTY THROUGH 745 PM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR EASTERN TEXAS.
LAT...LON 3159 9655 3158 9659 3172 9677 3182 9673
3193 9670 3180 9650
TIME...MOT...LOC 0025Z 310DEG 23KT 3171 9661
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 20, 6:05 PM CDT, 36 minutes earlier.
Area forecast discussion, May 20, 6:05 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 605 PM CDT THU MAY 20 2010 .AVIATION... MAIN CONCERN WILL BE THE THUNDERSTORM POTENTIAL FOR WACO OVER THE NEXT 2 TO 4 HOURS. BOUNDARY IS LOCATED NORTH OF WACO AND CONTINUES TO SLOWLY SLIDE SOUTH. MEANWHILE...STRONG TO SEVERE THUNDERSTORMS CONTINUE TO INITIATE ALONG THIS BOUNDARY AND THEN TRACK EAST. WACO WILL MORE THAN LIKELY SEE THUNDERSTORM ACTIVITY BETWEEN 0Z AND 2Z. ACTIVITY SHOULD BEGIN TO MOVE AWAY FROM THE AIRPORT AND WEAKEN AFTER 2Z WITH THE LOSS OF DAYTIME HEATING. OTHERWISE...NICE WEATHER IS IN STORE FOR NORTH TEXAS AFTER THIS EVENING. THERE MAY BE POCKETS OF MVFR CIGS TOWARDS MORNING...BUT CONFIDENCE IS TOO LOW TO MENTION AT THIS TIME. 85/NH && .PREV DISCUSSION... /ISSUED 308 PM CDT THU MAY 20 2010/ SEVERE WEATHER POTENTIAL WILL CONTINUE THE REMAINDER OF THE AFTERNOON AND IS LIKELY TO EXTEND INTO THE EVENING HOURS OVER THE EAST-CENTRAL AND SOUTHEAST PORTIONS OF THE CWA. THE COLD FRONT IS STILL WORKING SOUTHWARD AND WAS LOCATED ALONG A LINE FROM SOUTH OF COMANCHE TO NEAR SEAGOVILLE AT 2 PM. TO THE NORTH...RADAR SHOWS AN OUTFLOW BOUNDARY FROM WESTERN DENTON COUNTY TO NORTH DALLAS...AND SEEMS TO EXTEND ALONG I-20 BETWEEN DALLAS AND LONGVIEW. INSTABILITY AND SHEAR HAVE BE SIGNIFICANT AROUND THE TRIPLE POINT (COLD FRONT/OUTFLOW BOUNDARY JUNCTION) THIS AFTERNOON...AND SEE NO REASON THIS CONVECTION WILL END BEFORE EARLY EVENING. IT MIGHT EVEN EXPAND SOUTHWESTWARD ALONG THE COLD FRONT AS AREAS WEST OF I-35 REACH CONVECTIVE TEMPERATURE AND THE CAP STRENGTH GOES TO ZERO. AFTERWARDS...UPPER TROUGH (700/500MB) AXIS SLIDES EAST OF THE CWA AND CONVECTION MOVES FURTHER INTO EAST TEXAS AND LOUISIANA. WILL LINGER A SLIGHT CHANCE OVER THE SOUTHEAST AFTER MIDNIGHT. THE GFS HAS BEEN BEST WITH THE COLD FRONT MOVEMENT TODAY AND WILL FOLLOW ITS GUIDANCE FOR THE OVERNIGHT HOURS. THIS PLACES THE FRONT ALONG A CANTON TO GOLDTHWAITE LINE BY MIDNIGHT...PROVIDED CONVECTION DOES NOT SEND THE EASTERN PORTION FURTHER SOUTH. IT SHOULD RETREAT NEAR I-20 BY DAYBREAK FRIDAY. NOT MUCH TO ADD ABOUT DAYS 3-7. THE EURO...CANADIAN AND GFS ALL BUILD AN UPPER RIDGE OVER THE REGION FRIDAY. THIS RIDGE TAKE UP RESIDENT OVER THE LOWER/MID MISSISSIPPI RIVER THIS WEEKEND THROUGH THIS WEEKEND AS A LONG WAVE TROUGH OCCUPIES THE WESTERN CONUS AND SOUTHEASTERN STATES. THIS PATTERN WILL PROVIDE NORTH TEXAS WITH A PERIOD OF LITTLE OR NO CONVECTION...SOUTHERLY WINDS AND ABOVE NORMAL TEMPERATURES. WE/RE LIKELY TO SEE MID 90S THROUGH SUNDAY WITH UPPER HEIGHTS RISING...THEN SEVERAL DEGREES COOLER NEXT WEEK AS UPPER HEIGHTS FALL A LITTLE IN ADVANCE OF THE WESTERN UPPER TROUGH. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 71 94 74 93 74 / 10 5 5 10 10 WACO, TX 72 92 73 93 72 / 30 5 5 10 10 PARIS, TX 62 88 69 90 70 / 10 5 5 10 10 DENTON, TX 64 92 70 92 71 / 10 5 5 10 10 MCKINNEY, TX 64 91 71 91 70 / 10 5 5 10 10 DALLAS, TX 71 93 74 93 74 / 10 5 5 10 10 TERRELL, TX 69 91 71 92 71 / 20 5 5 10 10 CORSICANA, TX 70 91 72 91 71 / 70 5 5 10 10 TEMPLE, TX 70 90 71 93 71 / 20 5 5 10 10 MINERAL WELLS, TX 65 92 70 92 69 / 10 5 5 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 85/92
Hazardous weather outlook, May 20, 3:54 PM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 354 PM CDT THU MAY 20 2010 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 354 PM CDT THU MAY 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL REMAIN LIKELY ACROSS AREAS OF NORTH TEXAS GENERALLY SOUTH OF INTERSTATE 20 AND EAST OF INTERSTATE 35 THROUGH THE EVENING HOURS. SOME OF THE STORMS MAY BE SEVERE AND CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING OUTFLOW WINDS. AN ISOLATED TORNADO THREAT ALSO EXISTS. SOME OF THE STORMS WILL ALSO PRODUCE LOCALLY HEAVY RAINFALL THAT MAY RESULT IN FLASH FLOODING. THUNDERSTORMS ARE EXPECTED TO END FROM NORTHWEST TO SOUTHEAST LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUESTED TODAY ACROSS NORTH TEXAS. THE MOST LIKELY AREAS THAT WILL NEED TO ACTIVATE THROUGH THIS EVENING AREA AREAS SOUTH OF INTERSTATE 20 AND EAST OF INTERSTATE 35. CAVANAUGH
In the hours before
Local storm report, May 20, 5:01 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
501 PM CDT THU MAY 20 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL 3 NW KERENS 32.16N 96.27W
05/20/2010 E1.25 INCH NAVARRO TX TRAINED SPOTTER
HALF DOLLAR SIZE HAIL 3 MI NW OF KERENSLocal storm report, May 20, 5:33 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
533 PM CDT THU MAY 20 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HAIL 1 E ANGUS 32.02N 96.41W
05/20/2010 E2.75 INCH NAVARRO TX EMERGENCY MNGR
BASEBALL SIZE HAIL 1 MI E OF ANGUSLocal storm report, May 20, 5:39 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
539 PM CDT THU MAY 20 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM HAIL MUSTANG 32.01N 96.43W
05/20/2010 E1.75 INCH NAVARRO TX TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED IN MUSTANGLocal storm report, May 20, 6:24 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
624 PM CDT THU MAY 20 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 6 ENE STREETMAN 31.90N 96.24W
05/20/2010 E0.75 INCH FREESTONE TX LAW ENFORCEMENT
DIME SIZE HAIL WAS REPORTED IN THE COMMUNITY OF SOUTHERN
OAKSLocal storm report, May 20, 6:27 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
627 PM CDT THU MAY 20 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL TENNESSEE COLONY 31.38N 95.85W
05/20/2010 E1.00 INCH LEON TX EMERGENCY MNGR
QUARTER SIZE HAIL IN TENNESSEE COLONY.Local storm report, May 20, 6:27 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED COUNTY
NATIONAL WEATHER SERVICE FORT WORTH TX
627 PM CDT THU MAY 20 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL TENNESSEE COLONY 31.86N 95.84W
05/20/2010 E1.00 INCH ANDERSON TX EMERGENCY MNGR
QUARTER SIZE HAIL IN TENNESSEE COLONY.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 4:39 AM CDT | Special Weather Statement | FWD | Eastland | 36 min |
| May 20, 5:05 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath | 55 min |
| May 20, 5:55 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 65 min |
| May 20, 6:49 AM CDT | Severe Thunderstorm Warning | FWD | Johnson | 56 min |
| May 20, 7:53 AM CDT | Special Weather Statement | FWD | Ellis | 37 min |
| May 20, 8:54 AM CDT | Flash Flood Warning | FWD | Lamar | 111 min |
| May 20, 11:21 AM CDT | Special Weather Statement | FWD | Fannin | 24 min |
| May 20, 11:31 AM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| May 20, 12:15 PM CDT | Special Weather Statement | FWD | Dallas | 30 min |
| May 20, 12:40 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 47 min |
| May 20, 12:41 PM CDT | Special Weather Statement | FWD | Tarrant | 34 min |
| May 20, 12:51 PM CDT | Areal Flood Advisory | FWD | Hopkins, Hunt | 3 hr |
| May 20, 12:51 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 54 min |
| May 20, 12:58 PM CDT | Tornado Warning | FWD | Hopkins | 28 min |
| May 20, 1:03 PM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| May 20, 1:41 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 64 min |
| May 20, 2:06 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Kaufman | 54 min |
| May 20, 2:07 PM CDT | Tornado Warning | FWD | Ellis | 38 min |
| May 20, 2:43 PM CDT | Tornado Warning | FWD | Ellis | 47 min |
| May 20, 2:54 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman | 66 min |
| May 20, 3:23 PM CDT | Areal Flood Advisory | FWD | Ellis | 112 min |
| May 20, 3:28 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Navarro | 62 min |
| May 20, 3:45 PM CDT | Tornado Warning | FWD | Ellis, Navarro | 45 min |
| May 20, 3:55 PM CDT | Severe Thunderstorm Warning | FWD | Henderson | 65 min |
| May 20, 4:25 PM CDT | Tornado Warning | FWD | Navarro | 38 min |
| May 20, 4:28 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Navarro | 47 min |
| May 20, 5:00 PM CDT | Severe Thunderstorm Warning | FWD | Navarro | 60 min |
| May 20, 5:00 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson, Navarro | 60 min |
| May 20, 5:11 PM CDT | Tornado Warning | FWD | Anderson, Freestone, Henderson, Navarro | 49 min |
| May 20, 5:14 PM CDT | Severe Thunderstorm Warning | FWD | Ellis | 46 min |
| May 20, 5:19 PM CDT | Tornado Warning | FWD | Freestone, Navarro | 41 min |
| May 20, 5:38 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 52 min |
| May 20, 5:43 PM CDT | Tornado Warning | FWD | Anderson, Freestone, Navarro | 47 min |
| May 20, 5:58 PM CDT | Severe Thunderstorm Warning | FWD | Navarro | 62 min |
| May 20, 6:19 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 56 min |
| May 20, 6:24 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 46 min |
| May 20, 6:29 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 61 min |
| May 20, 6:40 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 65 min |
| May 20, 6:47 PM CDT | Special Weather Statement | FWD | Hamilton | 28 min |
| May 20, 6:58 PM CDT | Tornado Warning | FWD | Freestone | 32 min |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.